Alert archive / Louisiana / Flash Flood Warnings in 2011
Flash Flood Warning 30, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Sep 4, 2011, 11:15 AM CDT for Plaquemines Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2011, 11:15 AM CDT (16:15 UTC)
- Expired
- Sep 4, 2011, 2:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Plaquemines Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2528 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 18.9
The text
As transmitted, in the capitals the NWS used until 2016.
959
WGUS54 KLIX 041615
FFWLIX
LAC075-041915-
/O.NEW.KLIX.FF.W.0030.110904T1615Z-110904T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1115 AM CDT SUN SEP 4 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 215 PM CDT
* AT 1108 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
BOOTHVILLE TO 10 MILES SOUTHWEST OF VENICE...MOVING NORTHEAST AT
15 MPH.
A SQUALL LINE IS MOVING ACROSS SOUTHERN PLAQUEMINES PARISH AND WILL
ONLY SERVE TO MAKE THE FLOODING SITUATION CAUSED PRIMARILY FROM HIGH
TIDES WORSE. EXTRA CAUTION SHOULD BE USED ALONG LOCAL
HIGHWAYS...ESPECIALLY ALONG HIGHWAY 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA WITH SOME ISOLATED HIGHER AMOUNTS OVER THE NEXT COUPLE
OF HOURS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 2904 8935 2919 8946 2931 8980 2953 8965
2946 8951 2939 8951 2939 8933 2936 8936
2937 8928 2932 8924 2936 8920 2921 8909
2922 8902 2918 8899 2906 8905 2905 8913
2897 8915 2899 8915 2908 8924 2892 8942
$$
98/SOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 4:10 AM CDT, 7 hours 5 minutes earlier.
Area forecast discussion, Sep 4, 4:10 AM CDT, 7 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
410 AM CDT SUN SEP 4 2011
.SHORT TERM...
17
NOT A LOT OF MOVEMENT IN LEE THIS MORNING. THIS WILL CONTINUE THE
THREAT FOR HEAVY RAINFALL...TORNADOES AND COASTAL FLOODING. UNTIL
THE SOUTHERLY WINDS EASE OFF...COASTAL FLOODING WILL CONTINUE TO
BE A PROBLEM WITH EACH HIGH TIDE CYCLE. ASTRO TIDES ARE COMING OUT
OF SPRING TIDE CYCLE AND SO EACH SUCCESSIVE HIGH TIDE WILL BE
LOWER THAN THE LAST. THIS SHOULD HELP A LITTLE.
LOOKING AT HOW TO GET LEE TO MOVE IS GETTING INTERESTING. BELIEVE
THE GLOBAL SOLUTIONS HAVE A BETTER HANDLE ON THIS THAN THE SMALLER
MESH NAM SOLUTION. ALTHOUGH THE NAM DOES TRY TO MOVE A LARGE MASS
OF SH/TS ALONG THE COLD FRONT LATER TODAY AND TONIGHT WITH AN
ASSOCIATED SFC LOW. BUT IT WANTS TO LEAVE LEE IN TACT AND MOVE IT
SOUTH INTO THE CENTRAL GULF. THE GLOBAL SOLUTIONS SEND THIS SAME
MASS OF SH/TS UP THE FRONTAL AXIS BUT THEY INSIST THIS MASS IS OLD
LEE. THE GLOBAL SOLUTIONS SHOULD WIN OUT HERE AS LEE MOVES ALONG
THE FRONT TO THE NE AND SLOWS AROUND THE CAROLINAS. THE FRONTAL
BOUNDARY SLOWS AND STALLS FROM THE NE GULF TO NEAR THE YUCATAN.
THIS IS WHERE THE NAM SOLUTIONS IS GETTING CONFUSED. THE GLOBAL
MODELS DEVELOP ANOTHER SYSTEM ALONG THE SOUTHERN END OF THE FRONT
AND MOVE IT NNE WHILE THE NAM INSISTS THIS SYSTEM IS STILL LEE.
WILL SIMPLY DEAL WITH ONE SYSTEM AT A TIME AND LEAVE THE
EXTENDED(8 DAYS OUT) ALONE FOR NOW.
&&
.AVIATION...
RAIN SQUALLS ASSOCIATED WITH TROPICAL STORM LEE WILL CONTINUE TO
AFFECT THE TERMINALS THROUGH THE FORECAST PERIOD. PREVAILING IFR
THROUGH 00Z THEN MVFR CONDITIONS WILL DEVELOP TONIGHT. AS THE
CORE OF THE TROPICAL STORM REMAINS CLOSE TO THE REGION WINDS WILL
REMAIN ELEVATED THROUGH THE PERIOD...WITH GUSTS TO 45 KNOTS
POSSIBLE AT ALL LOCATIONS IN HEAVY RAIN SQUALLS.
&&
.MARINE...
NO REAL CHANGES IN THINKING. WINDS WILL REMAIN VERY STRONG
ESPECIALLY IN SQUALLS. WATERSPOUT ACTIVITY WILL ALSO REMAIN HIGH.
WINDS ARE EXPECTED TO SHIFT OUT OF THE NORTHWEST BY MONDAY THEN
EASE THROUGH WED TO LESS THAN 20 KNOTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 81 74 80 62 / 100 90 80 20
BTR 82 74 80 62 / 100 90 70 0
ASD 82 75 80 63 / 100 90 80 20
MSY 82 77 80 65 / 100 90 60 10
GPT 82 76 82 65 / 100 90 80 20
PQL 82 76 82 67 / 100 90 80 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Sep 4, 11:00 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 AM CDT SUN SEP 4 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-051800- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1100 AM CDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A TROPICAL STORM WARNING REMAINS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF TROPICAL STORM LEE MOVES NORTHEAST ACROSS SOUTHERN LOUISIANA. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY IN ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. ADDITIONAL RAINFALL AMOUNTS OF 5 TO 10 INCHES WILL BE POSSIBLE THROUGH MONDAY. MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AS TROPICAL STORM LEE MOVES NORTHEAST AND WEAKENS MONDAY...TROPICAL STORM WARNINGS MAY BE LOWERED. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY IN ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. ADDITIONAL RAINFALL AMOUNTS OF 5 TO 10 INCHES WILL BE POSSIBLE THROUGH MONDAY. THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE THROUGH MONDAY AS THE CENTER OF THE TROPICAL STORM LEE MOVES SLOWLY ACROSS SOUTHEAST LOUISIANA AND THEN INTO SOUTH MISSISSIPPI MONDAY. MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE OF THE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS WILL CONTINUE TO BE ACTIVATED THROUGH MONDAY.
In the hours before
Local storm report, Sep 4, 6:56 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
656 AM CDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM TROPICAL STORM LAKEFRONT AIRPORT 30.04N 90.03W
09/04/2011 ORLEANS LA OFFICIAL NWS OBS
LAKEFRONT REGIONAL AIRPORT REPORTED SUSTAINED WINDS OF 40
KNOTS WITH A PEAK GUST OF 50 KNOTS ASSOCIATED WITH A
SQUALL IN TROPICAL STORM LEE.
&&
CBANNANLocal storm report, Sep 4, 10:45 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1045 AM CDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 6 W YSCLOSKEY 29.84N 89.79W
09/03/2011 ST. BERNARD LA LAW ENFORCEMENT
MINOR DAMAGE TO STRUCTURES REPORTED IN VERRET. POSSIBLE
TORNADO.
&&
PGRIGSBYSpecial weather statement, Sep 4, 11:08 AM CDT, 7 minutes before
LAZ034>037-046>050-056-057-041800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1108 AM CDT SUN SEP 4 2011 ...CENTER OF TROPICAL STORM LEE MOVING NORTHEAST AFFECTING ST. JAMES PARISH...ASCENSION PARISH...WEST BATON ROUGE PARISH...ASSUMPTION PARISH...ST. HELENA PARISH...POINTE COUPEE PARISH...EAST FELICIANA PARISH...EAST BATON ROUGE PARISH...LIVINGSTON PARISH...WEST FELICIANA PARISH...IBERVILLE PARISH... AT 1103 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG SQUALL ASSOCIATED WITH THE CENTER OF TROPICAL STORM LEE FROM 17 MILES SOUTHWEST OF NEW ROADS TO 31 MILES SOUTHWEST OF PLAQUEMINE...MOVING NORTHEAST AT 35 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... BAYOU SORREL BY 1110 AM... LIVONIA BY 1115 AM... ERWINVILLE BY 1120 AM... WALKER AND OAK HILLS PLACE BY 1125 AM... PLAQUEMINE...GARDERE AND ADDIS BY 1130 AM... WESTMINSTER AND DENHAM SPRINGS BY 1135 AM... THE PRIMARY THREAT FROM THIS SQUALL IS WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. POWER OUTAGES ARE POSSIBLE WITH THE PASSAGE OF THIS SQUALL. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 24/RR
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:49 PM CDT | Special Marine Warning | LIX | 56 min | |
| Sep 3, 8:32 PM CDT | Tornado Warning | LIX | Plaquemines, Saint Bernard | 28 min |
| Sep 3, 8:37 PM CDT | Special Marine Warning | LIX | 53 min | |
| Sep 3, 9:28 PM CDT | Special Marine Warning | LIX | 32 min | |
| Sep 3, 9:37 PM CDT | Special Marine Warning | LIX | 23 min | |
| Sep 3, 9:56 PM CDT | Tornado Warning | LIX | Saint Tammany | 34 min |
| Sep 3, 11:21 PM CDT | River Flood Warning | LIX | Ascension, Livingston | 4 days |
| Sep 4, 2:54 AM CDT | Special Marine Warning | LIX | 36 min | |
| Sep 4, 4:20 AM CDT | Special Marine Warning | LIX | 25 min | |
| Sep 4, 4:42 AM CDT | Special Marine Warning | LIX | 33 min | |
| Sep 4, 6:23 AM CDT | Areal Flood Advisory | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more | 112 min |
| Sep 4, 8:05 AM CDT | Flash Flood Warning | LIX | Assumption, Lafourche, Terrebonne | 4 hr |
| Sep 4, 11:00 AM CDT | River Flood Warning | LIX | Saint Tammany, Washington | 16 days |
| Sep 4, 11:00 AM CDT | River Flood Warning | LIX | Saint Tammany | 18 days |
| Sep 4, 11:34 AM CDT | Special Marine Warning | LIX | 26 min | |
| Sep 4, 12:10 PM CDT | Special Marine Warning | LIX | 35 min | |
| Sep 4, 1:22 PM CDT | Special Marine Warning | LIX | 23 min | |
| Sep 4, 2:32 PM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 28 min |
| Sep 4, 2:59 PM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 46 min |
| Sep 4, 3:43 PM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 47 min |
| Sep 4, 5:27 PM CDT | Flash Flood Warning | LIX | Pointe Coupee, West Feliciana | 3 hr |
| Sep 4, 6:20 PM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 40 min |
Nearby
Flash Flood Warnings in Louisiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.